# SDR DALA1124383305

- Difficulty date: April 5, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 552
- Aircraft time: 33,229 hours, 4,400 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND SEAT ROW 16J INOP.  REPLACED CONNECTOR PIN REPAIRED WIRE AND TESTS OK.
